# SDR AALA202209139202

- Difficulty date: September 11, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A300*
- Aircraft serial: 1651
- Aircraft time: 67,277 hours, 25,694 cycles
- System (JASC): 2210 · Autopilot System
- Part: Adiru
- Part number: 46502003030316
- Part serial: 2980
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 63,736 hours, 29,839 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAT 3 DUAL DISPLAYED IN INOPERATIVE SYSTEM. ATTEMPTED COMPUTER RESET PER QRH WITH NO OTHER FAILURE. WHEN CHANGED FROM AUTOPILOT 2 TO AUTOPILOT 1, AIRCRAFT PITCHED DOWN AND INITIATED UNCOMMANDED DESCENT. STOPPED COMPUTER RESET AS UNSUCCESSFUL. MAINTENANCE REPLACED #1 AIR DATA AND INERTIAL REFERENCE UNIT (ADIRU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 34-12-34.
